Thank you for your question. Radiesse is not indicated for the lips, and should not be put there. The lumps eventually go away, but it can take several years. Massage them, and hopefully they will go away sooner than later. I hope this helps.
I Have Developed Several Hard Bumps in my Lips After Radiesse Injections. What Can I Do. Steroid Shots Did Not Work?
Doctor Answers 4
Have a question? Ask a doctor
I Have Developed Several Hard Bumps in my Lips After Radiesse Injections. What Can I Do
Radiesse is a great option to build volume and contour the cheeks, though it's not recommended you use this as a filler to the lips. There are other great hyaluronic acid fillers such as Juvederm or Restylane that would provide a smooth result. Unfortunately, there is not much you can do to remove Radiesse, the best option for you is to wait it out till it dissolves on its own and can typically last 8-12 months.
Radiesse in lips
Radiesse should never be injected into the lips. It is a very firm product that calcifies, the reason you are feeling hard bumps. Steriod injections do not work on Radiesse and unfortunately, the only thing you can do is wait until the product is gone. This will take about 12-15 months. For future lip injections, an appropriate filler would be a Hyaluronic acid such as Juvederm or Restylane.
You might also like...
Lip bumps after Radiesse
First of all, I would not recommend using Radiesse in the lips at all because problems, such as yours, can develop. A hyaluronic acid filler, such as Restylane or Juvederm would work much better in the lips. After Radiesse is injected, there is really no medicine that can be used to help dissolve it faster. It will just take time for the bumps to go away. The bumps could be surgically removed, but I would use this option only as a last resort.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.